Show simple item record

dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorRodríguez-Lallena, José Antonio
dc.contributor.authorSempi, Carlo
dc.date.accessioned2014-06-10T10:16:39Z
dc.date.available2014-06-10T10:16:39Z
dc.date.issued1999
dc.identifier.citationVol. 232, pp. 183-196es_ES
dc.identifier.urihttp://hdl.handle.net/10835/2740
dc.description.abstractProbabilistic normed spaces have been redefined by Alsina, Schweizer, and Sklar. We give a detailed analysis of various boundedness notions for linear operators between such spaces and we study the relationship among them and also with the notion of continuity.es_ES
dc.language.isoenes_ES
dc.publisherJournal of Mathematical Analysis and Applicationses_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleA study of boundedness in probabilistic normed spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionArticle ID jmaa.1998.6261, available on line at http://www.idealibrary.comes_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record